Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 736834, 9 pages
http://dx.doi.org/10.1155/2013/736834
Research Article

The Modified Trapezoidal Rule for Computing Hypersingular Integral on Interval

Jin Li1,2 and Xiuzhen Li1

1School of Science, Shandong Jianzhu University, Jinan 25010, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 3 August 2013; Revised 12 October 2013; Accepted 12 October 2013

Academic Editor: Kazutake Komori

Copyright © 2013 Jin Li and Xiuzhen Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Li and Xiuzhen Li, “The Modified Trapezoidal Rule for Computing Hypersingular Integral on Interval,” Journal of Applied Mathematics, vol. 2013, Article ID 736834, 9 pages, 2013. https://doi.org/10.1155/2013/736834.